Skip to Content

Can Zocor cause increased heart rate?

Responses (1)

Anonymous 6 May 2013

Hello,

Cardiovascular
The Scandinavian Simvastatin (the active ingredient contained in Zocor) Survival Study (4S) demonstrated a 30% reduction in total mortality in patients followed for a median of 5.4 years and a 42% decrease in death from coronary heart disease compared to placebo. Simvastatin reduced the risk of major coronary events by 34%, hospital verified nonfatal myocardial infarction by 37%, and the need for coronary artery bypass graft or angioplasty by 37%, all significant compared to placebo.

https://www.drugs.com/sfx/zocor-side-effects.html

I suggest you contact your Cardiologist asap, as increased heart beat is not listed as a possible side effect, nor has it been reportedas of now.

Take care,

masso.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Grapefruit Juice and Zocor?

Posted 25 Oct 2009 1 answer

3 anitdepressents, diabetic, high cholesterol?

Posted 25 Mar 2011 2 answers

Increased heart rate??

Posted 21 Dec 2014 1 answer

Being taken off (Ritilan) due to heart problems?

Posted 31 Aug 2015 1 answer